Alert archive / Nebraska / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 76, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 8, 2019, 5:17 PM CDT for Custer County, Lincoln County, Logan County, Nebraska. It was in force for 58 min. 21 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2019, 5:17 PM CDT (22:17 UTC)
- Expired
- Jun 8, 2019, 6:15 PM CDT
- In force
- 58 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Custer County, NE, Lincoln County, NE, Logan County, NE
The radar
The North Platte radar (KLNX), 96 km from the middle of the area, began a volume at 22:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 5:24 PM CDT | HAIL 1.5 | 2 W North Platte, NE | REPORTED AT BAILEY YARD. |
| Jun 8, 5:24 PM CDT | HAIL 1.5 | 2 W North Platte, NE | REPORTED AT BAILEY YARD. AT LEAST FOUR AUTOMOTIVE WINDSHIELDS CRACKED, REPORT OF BROKEN TAIL LIGHTS AND BROKEN SIDE MIRRORS. |
| Jun 8, 5:25 PM CDT | TSTM WND GST 58 | 4 N North Platte, NE | . |
| Jun 8, 5:25 PM CDT | TSTM WND GST 58 | 4 N North Platte, NE | |
| Jun 8, 5:26 PM CDT | HAIL 1 | 15 Nne North Platte, NE | . |
| Jun 8, 5:26 PM CDT | HAIL 1 | 15 Nne North Platte, NE | |
| Jun 8, 5:27 PM CDT | HAIL 1 | 12 Ne North Platte, NE | . |
| Jun 8, 5:27 PM CDT | HAIL 1 | 12 Ne North Platte, NE | |
| Jun 8, 5:30 PM CDT | HAIL 1 | 4 W North Platte, NE | BAILEY YARDS |
| Jun 8, 5:30 PM CDT | HAIL 1 | 4 W North Platte, NE | BAILEY YARDS. |
| Jun 8, 5:30 PM CDT | HAIL 1 | 4 W North Platte, NE | REPORTED AT BAILEY YARD. AT LEAST FOUR AUTOMOTIVE WINDSHIELDS CRACKED, REPORT OF BROKEN TAIL LIGHTS AND BROKEN SIDE MIRRORS. |
| Jun 8, 5:35 PM CDT | HAIL 1.25 | North Platte, NE | CORRECTS PREVIOUS HAIL REPORT FROM NORTH PLATTE. |
| Jun 8, 5:37 PM CDT | HAIL 0.75 | North Platte, NE | PEA TO MARBLE SIZE HAIL |
| Jun 8, 5:37 PM CDT | HAIL 0.75 | North Platte, NE | PEA TO MARBLE SIZE HAIL. |
| Jun 8, 5:37 PM CDT | HAIL 1 | North Platte, NE | |
| Jun 8, 5:48 PM CDT | HAIL 1.75 | 2 S North Platte, NE | . |
| Jun 8, 5:48 PM CDT | HAIL 1.75 | 2 S North Platte, NE | |
| Jun 8, 5:54 PM CDT | HAIL 1.25 | 2 S North Platte, NE | . |
| Jun 8, 5:54 PM CDT | HAIL 1.25 | 2 S North Platte, NE | |
| Jun 8, 6:20 PM CDT | HAIL 1 | 5 W Brady, NE | . |
| Jun 8, 6:20 PM CDT | HAIL 1 | 5 W Brady, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 17 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 8, 2:51 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 10.3 hours before the alert went out and 9 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 17 J/kg
- Mixed-layer CIN
- -472 J/kg
- Mixed-layer LCL
- 1633 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -13 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
120
WUUS53 KLBF 082217
SVRLBF
NEC041-111-113-082315-
/O.NEW.KLBF.SV.W.0076.190608T2217Z-190608T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
517 PM CDT Sat Jun 8 2019
The National Weather Service in North Platte has issued a
* Severe Thunderstorm Warning for...
Central Lincoln County in southwestern Nebraska...
Southeastern Logan County in west central Nebraska...
Southwestern Custer County in central Nebraska...
* Until 615 PM CDT.
* At 516 PM CDT, severe thunderstorms were located along a line
extending from near Gandy to near Hershey, moving southeast at 20
mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
North Platte, Hershey, Brady, Maxwell, Wellfleet, Gandy, Lake
Maloney State Recreation Area, North Platte Airport, Keith,
Cottonwood Canyon State Wildlife Management Area, Etna, Jeffrey
Canyon State Wildlife Management Area, Birdwood and Somerset.
This includes the following highways...
Highway 92 between mile markers 233 and 243.
Highway 97 between mile markers 1 and 7.
Interstate 80 in Nebraska between mile markers 161 and 203.
Highway 83 between mile markers 57 and 110.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4115 10109 4151 10039 4112 10002 4104 10018
4105 10022 4101 10023 4072 10080
TIME...MOT...LOC 2216Z 333DEG 16KT 4139 10043 4117 10089
HAIL...1.50IN
WIND...60MPH
$$
BJT/CLB1 follow-up statement
565
WWUS53 KLBF 082244
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
544 PM CDT Sat Jun 8 2019
NEC113-082254-
/O.CAN.KLBF.SV.W.0076.000000T0000Z-190608T2315Z/
Logan NE-
544 PM CDT Sat Jun 8 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LOGAN COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
central, southwestern and west central Nebraska.
LAT...LON 4112 10101 4140 10040 4139 10038 4112 10002
4104 10018 4105 10022 4101 10023 4072 10080
TIME...MOT...LOC 2244Z 333DEG 16KT 4129 10036 4107 10082
$$
NEC041-111-082315-
/O.CON.KLBF.SV.W.0076.000000T0000Z-190608T2315Z/
Lincoln NE-Custer NE-
544 PM CDT Sat Jun 8 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR EASTERN LINCOLN AND SOUTHWESTERN CUSTER COUNTIES...
At 544 PM CDT, severe thunderstorms were located along a line
extending from 12 miles southwest of Arnold to near Lake Maloney
State Recreation Area, moving southeast at 20 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
North Platte, Brady, Maxwell, Wellfleet, Lake Maloney State
Recreation Area, North Platte Airport, Keith, Cottonwood Canyon State
Wildlife Management Area, Etna, Jeffrey Canyon State Wildlife
Management Area and Birdwood.
This includes the following highways...
Highway 97 between mile markers 1 and 2.
Interstate 80 in Nebraska between mile markers 166 and 203.
Highway 83 between mile markers 57 and 96.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4112 10101 4140 10040 4139 10038 4112 10002
4104 10018 4105 10022 4101 10023 4072 10080
TIME...MOT...LOC 2244Z 333DEG 16KT 4129 10036 4107 10082
HAIL...1.50IN
WIND...60MPH
$$
BJT/CLBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 2:59 PM CDT, 2 hours 18 minutes earlier.
Area forecast discussion, Jun 8, 2:59 PM CDT, 2 hours 18 minutes before
Area Forecast Discussion National Weather Service North Platte NE 259 PM CDT Sat Jun 8 2019 .SYNOPSIS... Issued at 255 PM CDT Sat Jun 8 2019 H5 analysis from earlier this morning had a closed low over the Tennessee Valley with a trough extending south into the northern Gulf of Mexico. This low was south of a ridge of high pressure which extended from the upper midwest to Hudson Bay in Canada. Further west, a deep trough of low pressure extended from northeastern Alberta, south into northern portions of Nevada and Utah. Ht. falls of 50 meters were noted from Salt Lake City to Riverton WY this morning. H5 temperatures in association with the trough very very cold with readings around -25 from Washington state east and southeast to Idaho and Montana. A nice 50 to 70 KT mid level jet streak extended from Nevada into northern Utah and northeast to Glasgow MT. At the surface, a strong cold front was located roughly from Ainsworth to Ogallala as of 2 PM CDT. Showers and thunderstorms have continued to develop well ahead of the front across the northeastern forecast area this morning into the early afternoon hours. So far as of 2 PM CDT, activity along and ahead of the front has been quiet. Skies were mostly cloudy as of 2 PM CDT and temperatures ranged from 61 at Gordon, to 85 at Imperial. && .SHORT TERM...(This evening through Sunday night) Issued at 255 PM CDT Sat Jun 8 2019 In the near term, the main forecast challenges are precipitation chances tonight, then temperatures for Sunday night. For tonight, based on the latest HRRR and 4KM NAM solns, the cold front will be oriented from Naper, to Arnold, to Hayes Center around 7 PM CDT. Thunderstorms will develop and continue INVOF the front through mid evening as the front clears the forecast area by 10 PM CDT. The severe threat will be limited behind the front, however, the threat for thunderstorms will continue through the late evening hours as mid level instability continues across the eastern half of the forecast area. The threat for showers will continue beyond this evening into Sunday morning as the mid level trough of low pressure lifts into the Panhandle and western Dakotas. By midday Sunday, good subsidence develops across the forecast area in the wake of the exiting mid level trough. Dry conditions are expected with highs forecast in the middle 60s. High pressure will build into southeastern Colorado Sunday night. This will lead to light westerly winds across the forecast area. This typically is a good cool air drainage setup. With clear skies and dry air in place, lows will fall quickly after sunset. There is some differences in forecast lows noted with the latest 12z MET and MAV guidance. The MAV guidance is running 2 to 5 degrees warmer compared to the MET guidance. Given the wind setup Sunday night and expected dry air in place, trended the forecast toward the cooler MET guidance. This led to forecast lows ranging from the middle 30s in the western Sandhills, to around 40 in the western forecast area to the lower 40s in the east. ATTM, the coolest lows are 36 at Antioch and 37 at Gordon with 39 at North Platte and 41 at Valentine. The record lows Monday morning for North Platte and Valentine are 38 and 37 respectively. As for frost potential, will leave it out of this forecast package as my coolest low is 36 for Antioch. If this trends lower, may need to insert frost in the forecast and possibly issue a frost advisory. .LONG TERM...(Monday through Saturday) Issued at 255 PM CDT Sat Jun 8 2019 High pressure will build east into Kansas. Southerly winds will increase northwest of the high and in advance of an approaching cold front. After highs in the 60s Sunday, highs will reach into the 70s for Monday. This will be followed by a cold front and increased chances for showers and thunderstorms Tuesday into Tuesday evening. Ridging will build into the western CONUS midweek. Moisture will be limited Wednesday and Thursday and a dry forecast will be continued. Highs Wednesday will be around 70 behind the exiting front, while highs in the upper 70s to near 80 are forecast for Thursday. The next threat for showers and thunderstorms will arrive on Friday as the ridge across the CONUS weakens and a more zonal pattern develops. Low level moisture will return to the forecast area as well, lending support for increased precipitation chances. && .AVIATION...(For the 12Z TAFS through 12Z Sunday morning) Issued at 634 AM CDT Sat Jun 8 2019 Wind shear about 2000 feet above the surface around 40 to 45 kts will continue through mid-morning. Thunderstorm activity will become widespread this afternoon and evening and have put the mention of thunderstorms in the TAF. Winds will switch to the north this afternoon across north central Nebraska and this evening across southwest Nebraska with the frontal passage. && .LBF WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Buttler SHORT TERM...Buttler LONG TERM...Buttler AVIATION...Gomez
Hazardous weather outlook, Jun 8, 3:05 PM CDT, 2 hours 12 minutes before
Hazardous Weather Outlook National Weather Service North Platte NE 305 PM CDT Sat Jun 8 2019 NEZ004>010-022>029-035>038-056>059-069>071-094-092015- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden- Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson- Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 305 PM CDT Sat Jun 8 2019 /205 PM MDT Sat Jun 8 2019/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...TONIGHT. Strong to severe thunderstorms are likely this evening across a large portion of western and north central Nebraska. The main area of concern for severe storms is south of a line from Ogallala, to Thedford, to O'Neill. Large hail and damaging winds are the main severe threats. The North Platte River upstream from Lake McConaughy continues to run high. Minor flooding is possible as a result. Please refer to the latest Flood Warning for more details. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. Our next chance for thunderstorms will be possible for much of the day on Tuesday. At this time the severe weather potential is low. Thunderstorms are possible on Friday. At this time, the threat for severe storms is low. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && Get your weather, hydrological, and climate information at http://www.weather.gov/northplatte CLB
In the hours before
Special weather statement, Jun 8, 3:13 PM CDT, 2 hours 4 minutes before
Special Weather Statement National Weather Service North Platte NE 313 PM CDT Sat Jun 8 2019 NEZ008-009-082100- Brown NE-Rock NE- 313 PM CDT Sat Jun 8 2019 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL ROCK AND CENTRAL BROWN COUNTIES UNTIL 400 PM CDT... At 313 PM CDT, Doppler radar was tracking a strong thunderstorm 11 miles south of Ainsworth, moving northeast at 20 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Ainsworth, Long Pine and Hofeld Lake. This includes the following highways... Highway 183 between mile markers 194 and 196. Highway 20 between mile markers 237 and 251. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 4227 9993 4238 10012 4267 9988 4247 9957 TIME...MOT...LOC 2013Z 221DEG 18KT 4239 9991 BJT/CLB
Special weather statement, Jun 8, 3:15 PM CDT, 2 hours 2 minutes before
Special Weather Statement National Weather Service North Platte NE 315 PM CDT Sat Jun 8 2019 NEZ024-025-036-037-082100- Hooker NE-McPherson NE-Thomas NE-Logan NE- 315 PM CDT Sat Jun 8 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HOOKER... NORTHWESTERN LOGAN...NORTHEASTERN MCPHERSON AND SOUTHWESTERN THOMAS COUNTIES UNTIL 400 PM CDT/300 PM MDT/... At 315 PM CDT/215 PM MDT/, Doppler radar was tracking a strong thunderstorm 7 miles northeast of Tryon, moving northeast at 15 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Tryon. This includes the following highways... Highway 92 between mile markers 210 and 213. Highway 97 between mile markers 32 and 40. Highway 83 between mile markers 126 and 128. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && A Severe Thunderstorm Watch remains in effect until 1000 PM CDT/900 PM MDT/ for north central and west central Nebraska. LAT...LON 4150 10080 4159 10104 4184 10085 4169 10046 TIME...MOT...LOC 2015Z 220DEG 11KT 4164 10083 BJT/CLB
Special weather statement, Jun 8, 3:26 PM CDT, 1 hour 51 minutes before
Special Weather Statement National Weather Service North Platte NE 326 PM CDT Sat Jun 8 2019 NEZ009-010-027-028-082115- Loup NE-Holt NE-Garfield NE-Rock NE- 326 PM CDT Sat Jun 8 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ROCK...NORTHEASTERN LOUP...NORTHWESTERN GARFIELD AND SOUTHWESTERN HOLT COUNTIES UNTIL 415 PM CDT... At 325 PM CDT, Doppler radar was tracking a strong thunderstorm 15 miles north of Calamus Reservoir State Recreation Area, or 21 miles north of Burwell, moving northeast at 10 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Carson Lake and Sunfish Lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for north central Nebraska. LAT...LON 4195 9921 4213 9941 4234 9914 4208 9885 TIME...MOT...LOC 2025Z 238DEG 7KT 4209 9923 BJT/CLB
Local storm report, Jun 8, 3:45 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
345 PM CDT SAT JUN 8 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HAIL 4 NE TRYON 41.60N 100.89W
06/08/2019 M1.00 INCH MCPHERSON NE PUBLIC
&&Local storm report, Jun 8, 4:36 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
436 PM CDT SAT JUN 8 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0431 PM HAIL 9 SE TRYON 41.47N 100.82W
06/08/2019 M1.00 INCH MCPHERSON NE PUBLIC
&&Special weather statement, Jun 8, 4:49 PM CDT, 28 minutes before
Special Weather Statement National Weather Service North Platte NE 449 PM CDT Sat Jun 8 2019 NEZ009-010-082245- Holt NE-Rock NE- 449 PM CDT Sat Jun 8 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ROCK AND SOUTHWESTERN HOLT COUNTIES UNTIL 545 PM CDT... At 448 PM CDT, Doppler radar was tracking a strong thunderstorm 15 miles west of Amelia, or 25 miles southeast of Bassett, moving northeast at 15 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Sybrant and Pony Lake. This includes Highway 20 near mile marker 268. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 4215 9912 4225 9945 4260 9938 4242 9881 TIME...MOT...LOC 2148Z 205DEG 12KT 4228 9925 BJT/CLB
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 7:04 PM CDT | Special Weather Statement | LBF | Sheridan | 56 min |
| Jun 7, 7:56 PM CDT | Special Weather Statement | LBF | Sheridan | 64 min |
| Jun 7, 9:03 PM CDT | Special Weather Statement | LBF | Sheridan | 57 min |
| Jun 7, 10:10 PM CDT | Special Weather Statement | LBF | Sheridan | 65 min |
| Jun 7, 10:59 PM CDT | Special Weather Statement | LBF | Chase | 61 min |
| Jun 7, 11:09 PM CDT | Special Weather Statement | LBF | Keith | 36 min |
| Jun 8, 1:40 PM CDT | Special Weather Statement | LBF | Custer | 50 min |
| Jun 8, 3:13 PM CDT | Special Weather Statement | LBF | Brown | 47 min |
| Jun 8, 3:15 PM CDT | Special Weather Statement | LBF | Thomas | 45 min |
| Jun 8, 3:26 PM CDT | Special Weather Statement | LBF | Garfield | 49 min |
| Jun 8, 3:34 PM CDT | Severe Thunderstorm Warning | LBF | Logan, McPherson, Thomas | 41 min |
| Jun 8, 4:15 PM CDT | Severe Thunderstorm Warning | LBF | Logan, McPherson | 60 min |
| Jun 8, 4:44 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln, Logan, McPherson | 61 min |
| Jun 8, 4:49 PM CDT | Special Weather Statement | LBF | Rock | 56 min |
| Jun 8, 5:50 PM CDT | Special Weather Statement | LBF | Garfield, Holt, Loup | 55 min |
| Jun 8, 5:52 PM CDT | Areal Flood Advisory | LBF | Lincoln | 68 min |
| Jun 8, 6:13 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Frontier, Hayes, Lincoln | 47 min |
| Jun 8, 6:23 PM CDT | Areal Flood Advisory | LBF | Hayes | 2 hr |
| Jun 8, 6:47 PM CDT | Special Weather Statement | LBF | Hayes | 43 min |
| Jun 8, 6:52 PM CDT | Areal Flood Advisory | LBF | Lincoln | 87 min |
| Jun 8, 6:59 PM CDT | Special Weather Statement | LBF | Frontier, Hayes | 61 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.